# SDR C2XA06CL054

- Difficulty date: May 28, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: N24517
- Make and model: Emb EMB-135LR
- Aircraft serial: 145332
- Aircraft time: 11,762 hours, 9,881 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: B6245305
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE SERVICE DOOR EMERGENCY LIGHT WAS FOUND INOPERATIVE.  MAINTENANCE INSPECTED AND REPLACED THE SERVICE DOOR EMERGENCY LIGHT ASSEMBLY.  OPERATIONAL CHECKS WERE GOOD.
